# SDR GTIA2016121601710

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 8,301 hours, 3,706 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 30def
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, ROW 30 D,E,F OXYGEN MASKS DEPLOYED. REPACKED THE OXYGEN MASKS IAW AMM 35-21-43.  PERFORMED MANUAL OXYGEN MASK DROP TEST IAW AMM 35-23-00.  TESTED GOOD.
